# SDR A8OA2014F00087

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 28,122 hours, 43,494 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Annunciator
- Condition: No Indication
- Location: Lt Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT ENGINE AFX, AUTOFEATHER, ANNUNCIATOR DID NOT ILLUMINATE AT TAKEOFF POWER.
